MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SYNCHROMED II; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE

MEDTRONIC PUERTO RICO OPERATIONS CO. SYNCHROMED II; PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Model Number 8637-20
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 03/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a consumer via a manufacturer representative on (b)(6) 2021 regarding a patient receiving baclofen (dose and concentration unknown) via an implanted infusion pump.It was reported that the patient showed up for a refill appointment and it was discovered that there was an infection at the pump site.The pump system was explanted.The environmental, external, or patient factors that may have led or contributed to the issue were unknown and the diagnostics/troubleshooting performed were unknown.The issue was considered resolved at the time of report and it was noted that it 9-10 months passed before reimplant.

Brand Name
SYNCHROMED II
Common Device Name
PUMP, INFUSION, IMPLANTED, PROGRAMMABLE
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key11139100
Report Number3004209178-2021-00384
Device Sequence Number16872587
Product Code LKK
UDI-Device Identifier00643169984219
UDI-Public00643169984219
Combination Product (Y/N)N
PMA/510(K) Number
P860004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2020
Device Model Number8637-20
Device Catalogue Number8637-20
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2021
Initial Report FDA Received Date01/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR